Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 981494, 6 pages
http://dx.doi.org/10.1155/2014/981494
Research Article

Strong Convergence of a Modified Ishikawa Iterative Sequence for Asymptotically Quasi-Pseudo-Contractive-Type Mappings

Department of Mathematics, Xingzhi College, Zhejiang Normal University, Zhejiang 321004, China

Received 20 January 2014; Accepted 19 February 2014; Published 26 March 2014

Academic Editor: Li Wei

Copyright © 2014 Liuhong Li and Yuanheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liuhong Li and Yuanheng Wang, “Strong Convergence of a Modified Ishikawa Iterative Sequence for Asymptotically Quasi-Pseudo-Contractive-Type Mappings,” Journal of Applied Mathematics, vol. 2014, Article ID 981494, 6 pages, 2014. https://doi.org/10.1155/2014/981494.